# SDR UIEA2011071300424

- Difficulty date: July 13, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM ACFT IAW EO 4753B328, A CRACK WAS FOUND ON AT BS 920, RT SIDE TENSION TIE FWD CHANNEL AT HOLE NR 5 (FIGURE 1) CRACK LENGTH WAS 0.060" AND RUNNING INBD AT 3 O'CLOCK. THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 29D OF PART 2 OF EO 4753B328.
